# SDR AALA984261

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306AA
- Make and model: Boeing 767223
- Aircraft serial: 22312
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 676
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FORWARD CARGO FRAME T-CAP AT STATION 676 LBL 20 HAD CORROSION BLENDED ON TOP AND BOTTOM SURFACES.  BLEND OUT ALL CORROSION AND FINISH THE BLENDED AREA.  FABRICATE A REPAIR ANGLE.  (M)
